Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Positivity of direct images with a Poincaré type twist

Title data

Naumann, Philipp:
Positivity of direct images with a Poincaré type twist.
In: Forum of mathematics. Vol. 10 (2022) . - e89.
ISSN 2050-5094
DOI: https://doi.org/10.1017/fms.2022.79

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code:32L10; 32G05
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VIII (Algebraic Geometry)
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 05 Nov 2022 22:00
Last Modified: 07 Nov 2022 09:27
URI: https://eref.uni-bayreuth.de/id/eprint/72697